\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Local maximum principle for $L^p$-viscosity solutions of fully nonlinear elliptic PDEs with unbounded coefficients

Abstract Related Papers Cited by
  • We establish local maximum principle for $L^p$-viscosity solutions of fully nonlinear elliptic partial differential equations with unbounded ingredients.
    Mathematics Subject Classification: Primary: 45J15, 35J60, 35B50.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    M. E. Amendola, L. Rossi and A. Vitolo, Harnack inequalities and ABP estimates for nonlinear second-order elliptic equations in unbounded domains, Abstr. Appl. Anal., (2008), Art. ID 178534, 19 pp.

    [2]

    X. Cabré, On the Alexandroff-Bakelman-Pucci estimate and the reversed Hölder inequality for solutions of elliptic and parabolic equations, Comm. Pure Appl. Math., 48 (1995), 539-570.doi: 10.1002/cpa.3160480504.

    [3]

    L. A. Caffarelli, Interior a priori estimates for solutions of fully non-linear equations, Ann. Math., 130 (1989), 189-213.doi: 10.2307/1971480.

    [4]

    L. A. Caffarelli and X. Cabré, "Fully Nonlinear Elliptic Equations,'' American Mathematical Society, Providence, 1995.

    [5]

    L. A. Caffarelli, M. G. Crandall, M. Kocan and A. Świech, On viscosity solutions of fully nonlinear equations with measurable ingredients, Comm. Pure Appl. Math., 49 (1996), 365-397.doi: 10.1002/(SICI)1097-0312(199604)49:4<365::AID-CPA3>3.0.CO;2-A.

    [6]

    M. G. Crandall, H. Ishii and P.-L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc., 27 (1992), 1-67.doi: 10.1090/S0273-0979-1992-00266-5.

    [7]

    M. G. Crandall, M. Kocan and A. Świech, $L^p$-Theory for fully nonlinear uniformly parabolic equations, Comm. Partial Differential Equations, 25 (2000), 1997-2053.doi: 10.1080/03605300008821576.

    [8]

    L. Escauriaza, $W^{2, n}$ a priori estimates for solutions to fully non-linear equations, Indiana Univ. Math. J., 42 (1993), 413-423.doi: 10.1512/iumj.1993.42.42019.

    [9]

    E. B. Fabes and D. W. Stroock, The $L^p$-integrability of Green's functions and fundamental solutions for elliptic and parabolic equations, Duke Math. J., 51 (1984), 997-1016.doi: 10.1215/S0012-7094-84-05145-7.

    [10]

    P. K. Fok, "Some Maximum Principles and Continuity Estimates for Fully Nonlinear Elliptic Equations of Second Order,'' Ph.D. Thesis, UCSB, 1996.

    [11]

    K. Fok, A nonlinear Fabes-Stroock result, Comm. Partial Differential Equations, 23 (1998), 967-983.doi: 10.1080/03605309808821375.

    [12]

    D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order,'' 2nd ed., Springer-Verlag, New York, 1983.

    [13]

    C. Imbert, Alexandroff-Bakelman-Pucci estimate and Harnack inequality for degenerate/singular fully non-linear elliptic equations, J. Differential Equations, 250 (2011), 1553-1574.doi: 10.1016/j.jde.2010.07.005.

    [14]

    S. Koike and A. Świech, Maximum principle for fully nonlinear equations via the iterated comparison function method, Math. Ann., 339 (2007), 461-484.doi: 10.1007/s00208-007-0125-z.

    [15]

    S. Koike and A. Świech, Weak Harnack inequality for fully nonlinear uniformly elliptic PDE with unbounded ingredients, J. Math. Soc. Japan, 61 (2009), 723-755.doi: 10.2969/jmsj/06130723.

    [16]

    N. V. Krylov and M. V. Safonov, An estimate for the probability of a diffusion process hitting a set of positive measure, (Russian) Dokl. Akad. Nauk SSSR, 245 (1979), 18-20.

    [17]

    N. V. Krylov, and M. V. Safonov, A property of the solutions of parabolic equations with measurable coefficients, (Russian) Izv. Akad. Nauk SSSR Ser. Mat., 44 (1980), 161-175, 239.

    [18]

    M. V. Safonov, Harnack's inequality for elliptic equations and Hölder property of their solutions, (Russian) in "Boundary Value Problems of Mathematical Physics and Related Questions in the Theory of Functions,'' 12, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov (LOMI), 96 (1980), 272-287, 312.

    [19]

    B. Sirakov, Solvability of uniformly elliptic fully nonlinear PDE, Arch. Ration. Mech. Anal., 195 (2010), 579-607doi: 10.1007/s00205-009-0218-9.

    [20]

    N. S. Trudinger, Local estimates for subsolutions and supersolutions of general second order elliptic quasilinear equations, Invent. Math., 61 (1980), 67-79.doi: 10.1007/BF01389895.

    [21]

    N. S. Trudinger, Comparison principles and pointwise estimates for viscosity solutions of nonlinear elliptic equations, Rev. Mat. Iberoamericana, 4 (1988), 453-468.doi: 10.4171/RMI/80.

    [22]

    L. Wang, On the regularity of fully nonlinear parabolic equations: I, Comm. Pure Appl. Math., 45 (1992), 27-76.doi: 10.1002/cpa.3160450103.

    [23]

    N. Winter, $W^{2, p}$ and $W^{1, p}$-estimates at the boundary for solutions of fully nonlinear, uniformly elliptic equations, Z. Anal. Anwend., 28 (2009), 129-164.doi: 10.4171/ZAA/1377.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(269) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return